# SDR CALA2013100291676

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 59,936 hours, 16,674 cycles
- Engine: Pwa PW2037
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR WILL NOT STAY SECURELY CLOSED.  DEF IAW MEL.  REPLACED COCKPIT DOOR STRIKER IAW MM, OPERATIONS CHECKED OKAY.
